# SDR UALA2013011700300

- Difficulty date: January 15, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 47,748 hours, 18,925 cycles
- Engine: Iae V2522A5
- System (JASC): 2400 · Electrical Power System
- Part: Sdac
- Part number: 350E5500201
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC BCL2 FAULT ECAM.  TROUBLESHOT PER TSM 24-38-00-810- 833 WITH NO DEFECTS.  REMOVED AND REPLACED SDAC2 IAW AMM 31-55-34, OPS CHECKED NORMAL.
